# SDR YENA2025121601223

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 17,166 hours, 3,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1809A000001
- Part serial: 1809A00IN032625
- Condition: Failed
- Location: Zone 100
- Part time: 17,179 hours, 3,200 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 2233 BOS-SFO (ETOPS). " ( AIR COND PACK RAM AIR INLET FLAPS ); REMOVED AND REPLACED ACTUATOR- INLET IAW AMM 21-61-51 OPS CHK OK GOOD, MDDR CLEARED MX-4 UPDATED".
